# SDR ZW0A0210502

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 9,131 hours, 5,015 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201514000D
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL SMELL WAS NOTICED IN COCKPIT AND FORWARD GALLEY.  SHUT OFF GALLEY POWER AND SMELL DISSIPATED.  REPLACED THE NUMBER 2 GALLEY OVEN.
